# SDR SWIA20251110924

- Difficulty date: September 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10116
- Aircraft time: 43,005 hours, 32,769 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING AT FS 310 BETWEEN STGR 19R AND STGR 17R HAS AREA OF CORROSION. REMOVED AND REPLACED FRAME FITTING AT FS 310 BETWEEN STGR 19R AND STGR 17R IAW CRJ 550 SRM 51-42-06 AND 51-42-21.
